can gabapentin cause blookdy stools?

3 Answers

Relevance
  • 2 weeks ago

    NO! side effects are drowsiness, coordination loss, dizziness....

    Gastrointestinal bleeding may occur any where along the digestive tract from the mouth to the anus. Black tarry stools usually result from bleeding high up in the digestive tract--for example, the stomach or duodenum,, the black color results from blood that has been exposed to stomach acid and bacterial digestion for several hours before it exits the body. About 2 oz of blood can produce a tarry stool.

    This can be from many places in a body...………...

    Esophagus; torn tissues, bleeding varicose veins, cancer.

    Stomach; cancerous or noncancerous ulcer, irritation.

    Small intestine; noncancerous duodenal ulcer,  cancerous, noncancerous tumor.

    Large intestine; cancer, noncancerous polyp, IBD, Crohn's disease or ulcerative colitis, diverticular disease, abnormal blood vessels in the intestinal wall (angiodysplasia).

    Rectum; cancer, noncancerous tumor

    Anus ;hemorrhoids,  tear of the anus ( anal fissure.)

    It would be wise to see your health care provider to find the cause.

    Source(s): nurse
  • Mike
    Lv 4
    2 weeks ago

    No it does not! Make an appointment with your doctor right away. Bloody stools can be several serious medical conditions such as IBS, colon cancer, hemroids, anal tears from hard bowl movements,etc

  • Anonymous
    2 weeks ago

    The Public Pharmacy says yes.

Still have questions? Get your answers by asking now.